MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PRESSURE MONITORING KIT - 60IN

Medline Industries, LP MEDLINE; PRESSURE MONITORING KIT - 60IN
Catalog Number DYNJTRANS60
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported product problem/issue was leakage, with the account reporting leak observed from bonding joint between the tubing and the female connection.No stock check was required, as this was a sample build, and no sample was received for evaluation; a 6-month review of complaint history revealed 0 similar complaints reported by the customer account and 0 similar complaints reported against the finished good part number.Based on the investigation results, the reported event was not able to be confirmed at this time as there was no sample returned for evaluation.Root cause remains inconclusive at this time as the reported defect was not able to be confirmed, and medline will continue to monitor for additional occurrences and adverse trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "leak observed from the bonding joint between the tubing and the female connection.".

Brand Name
MEDLINE
Common Device Name
PRESSURE MONITORING KIT - 60IN
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50945421
Report Number1417592-2026-54075
Device Sequence Number10451573
Product Code DXJ
UDI-Device Identifier40889942582618
UDI-Public40889942582618
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K883718
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJTRANS60
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown